# SDR 9PMA2020042700005

- Difficulty date: September 25, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N183TF
- Make and model: Lear 45LEAR
- Aircraft serial: 273
- Aircraft time: 4,568 hours, 4,214 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,618 hours, 4,165 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brushes
- Condition: Worn
- Location: Lt Alternator
- Part time: 4,568 hours, 4,214 cycles
- Component: Alternator, Bombdr
- Component part number: 902782
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS NO.1 ALTERNATOR FAIL CASS MESASAGE APPEARED ON LANDING INTO KAUS. AIRCRAFT LANDED WITH NO INCIDENT OR DAMAGE. UPON FURTHER INSPECTION FOUND NO. 1 ALTERNATOR BRUSHES WORN CAUSING FAILURE.
